Return to Index  

Day 28 of PIO for me

December 8 2011 at 2:49 PM
Katie Robins  (no login)


Response to PIO side effects - Holy Cow Batman

 

Yep, I am on day 28 of PIO and my butt is so stinkin' sore right now. It really just got bad this week. Needles going in hurt more, the build up of the progesterone is causing firm little pockets all over my hips/butt so the needle going in is just getting more and more painful. When I can't take it any more, I did order 20 packets of crinone to supplement the shots. Tomorrow is 6 weeks for me and I guess I have to keep doing this until 9 weeks? Not to mention the endometrin tablets at night.

fun times right now!

 
 Respond to this message   
Responses

  1. Are you rubbing really hard after the shots? - BlessedThistle on Dec 8, 2011
  2.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement